Robust decentralised H∞ control of discrete-time Markov jump interconnected systems with bounded transition probabilities Online publication date: Wed, 11-Nov-2015
by Chafea Haddad; Saïd Djennoune; Maamar Bettayeb
International Journal of Modelling, Identification and Control (IJMIC), Vol. 24, No. 4, 2015
Abstract: This paper deals with the problem of robust H∞ control via decentralised state feedback for a class of uncertain interconnected discrete-time Markov jump systems subject to unknown transition probabilities. The uncertainties are assumed to satisfy the global Lipschitz conditions, and the random parameter is a Markov process. A sufficient condition is developed to design controllers via local system states and local operation modes that guarantee stochastic stabilisation of the closed-loop decentralised uncertain system under the bounded transition probabilities for all admissible uncertainties. The solution of this control problem is obtained following the linear matrix inequalities (LMIs) technique. A numerical simulation example is given to illustrate the main results developed in this paper.
Online publication date: Wed, 11-Nov-2015
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Modelling, Identification and Control (IJMIC):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email email@example.com